# SDR IPXA2019050341686

- Difficulty date: April 16, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 17,071 hours, 10,308 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327074660400
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR MAIN DECK FLOOR PANEL, FR 26-28 RBL 60 IS CRACKED. FABRICATED NEW FLOORBOARD IAW SREO A300-5320-40552-B.
